Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On compact fiberings of the plane


Author: Gail S. Young
Journal: Bull. Amer. Math. Soc. 53 (1947), 295-298
DOI: https://doi.org/10.1090/S0002-9904-1947-08786-3
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 1, Part 1 (1947), 69--72
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 5, Part 1 (1946), 440--447
MathSciNet review: 0020776
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul Civin, Two-to-one mappings of manifolds, Duke Math. J. vol. 10 (1943) pp. 49-57. MR 8697
  • 2. Deane Montgomery and Hans Samelson, Fiberings with singularities, Duke Math. J. vol. 13 (1946) pp. 51-56. MR 15794
  • 3. J. H. Roberts, Collections filling a plane, Duke Math. J. 2 (1936), no. 1, 10–19. MR 1545902, https://doi.org/10.1215/S0012-7094-36-00202-8
  • 4. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28. MR 182943
  • 5. R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13. MR 150722


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08786-3

American Mathematical Society